# SDR AALA2009022201027

- Difficulty date: February 22, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 22,124 hours, 7,500 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - INFLIGHT DFW-MIA - LEFT FUEL VALVE MESSAGE LIGHT ON.  LANDED TPA WITHOUT INCIDENT.  FOUND LEFT SPAR VALVE CIRCUIT BREAKER OUT.  RESET BREAKER AND OPERATED LEFT SPAR VALVE NUMEROUS TIMES AND NO FAULTS NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
